A Class of Balanced Non-Uniserial Rings.

Vlastimil Dlab; Claus Michael Ringel

Mathematische Annalen (1971)

  • Volume: 195, page 279-291
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Dlab, Vlastimil, and Ringel, Claus Michael. "A Class of Balanced Non-Uniserial Rings.." Mathematische Annalen 195 (1971): 279-291. <http://eudml.org/doc/162231>.

author = {Dlab, Vlastimil, Ringel, Claus Michael},
journal = {Mathematische Annalen},
pages = {279-291},
title = {A Class of Balanced Non-Uniserial Rings.},
url = {http://eudml.org/doc/162231},
volume = {195},
year = {1971},

AU - Dlab, Vlastimil
AU - Ringel, Claus Michael
TI - A Class of Balanced Non-Uniserial Rings.
JO - Mathematische Annalen
PY - 1971
VL - 195
SP - 279
EP - 291
UR - http://eudml.org/doc/162231
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.